MathSciNet Relay Station
MathSciNet bibliographic data
MR1653379 (99k:20010) 20C10 (11E12 11H06 20C15)
Scharlau, Rudolf; Tiep, Pham Huu Symplectic group lattices. Trans. Amer. Math. Soc. 351 (1999), no. 5, 2101–2139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement